# SDR AU010262

- Difficulty date: March 18, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088127
- Condition: Failed
- Location: Lt Mlg
- Part time: 13,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT NR 4 MAIN WHEEL BRAKE ASSEMBLY ROTORS DISINTEGRATED.
